# SDR 3EJA202104070001

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N730JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0270
- Aircraft time: 5,776 hours, 4,619 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Part number: 53071
- Part serial: 1426C
- Condition: Leaking
- Location: Rudder Bias
- Part time: 5,776 hours, 4,619 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF RUDDER FULL DEFLECTION AFTER TRIMMING, CONTINUED ACTUATING RUDDER INPUTS-NOT BY HUMAN INTERACTION. AFFECTED AILERON EFFICIENCY. REMOVED AND REPLACED RUDDER BIAS VALVE. OPS CK GOOD REF MM 27-20-01
